| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 1-4


Zarife Zararsiz, Mehmet Sengonul
      The application domain of Cesaro matrix on some sequence spaces of fuzzy numbers
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 1, 1-14
      http://dx.doi.org/10.12988/ijma.2015.411352

Serap Ozcan, Omer Gok
      On the ideal center of a dual vector lattice
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 1, 15-18
      http://dx.doi.org/10.12988/ijma.2015.411363

Manuharawati
      Locally small Riemann sum property of a vector valued function in locally compact metric space
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 1, 19-29
      http://dx.doi.org/10.12988/ijma.2015.411368

P. Vasco, P. Catarino, H. Campos, A. P. Aires, A. Borges
      k-Pell, k-Pell-Lucas and modified k-Pell numbers: some identities and norms of Hankel matrices
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 1, 31-37
      http://dx.doi.org/10.12988/ijma.2015.411370

Larbi Alaoui, Mohamed Khaladi
      Rate of convergence to equilibria of the Lotka-Sharpe-McKendrick model
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 1, 39-60
      http://dx.doi.org/10.12988/ijma.2015.411373

Mohammad A. AlQudah
      Constrained ultraspherical-weighted orthogonal polynomials on triangle
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 2, 61-72
      http://dx.doi.org/10.12988/ijma.2015.411339

Renario G. Hinampas, Jr., Sergio R. Canoy, Jr.
      1-Movable independent domination in graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 2, 73-80
      http://dx.doi.org/10.12988/ijma.2015.411355

Shin Min Kang, Vishal Gupta, Balbir Singh, Sanjay Kumar
      Common fixed point theorems of R-weakly commuting mappings in fuzzy metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 2, 81-90
      http://dx.doi.org/10.12988/ijma.2015.46186

R. K. Obogi, J. N. Bosire, N. B. Okelo, Omolo Ongati
      Conditions for positivity of operators in non-unital C*-algebras
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 2, 91-94
      http://dx.doi.org/10.12988/ijma.2015.411349

Mariia Patra, Sergii Sharyn
      On cross-correlation of a hyperfunction and a real analytic function
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 2, 95-100
      http://dx.doi.org/10.12988/ijma.2015.411351

Cai-Li Zhou, Jun-hua Li
      New fuzzy measure based on gradual numbers
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 3, 101-110
      http://dx.doi.org/10.12988/ijma.2015.411337

A. Tungatarov, D. K. Akhmed-Zaki
      Boundary value problem for second order ordinary linear differential equations with variable coefficients
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 3, 111-116
      http://dx.doi.org/10.12988/ijma.2015.411353

J. Mojaradi Afra
      Double contraction in S-metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 3, 117-125
      http://dx.doi.org/10.12988/ijma.2015.411345

Julius V. Benitez, Kemuel M. Quindala, III
      On McShane integrable sets and Lebesgue measure
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 3, 127-139
      http://dx.doi.org/10.12988/ijma.2015.411342

Julius V. Benitez, Recson G. Canton
      Inner variation and the SLi-functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 3, 141-150
      http://dx.doi.org/10.12988/ijma.2015.411343

Zhitao Guo, Zhenfen Wu
      Generalized composition operators from area Nevanlinna spaces to Zygmund-type spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 4, 151-159
      http://dx.doi.org/10.12988/ijma.2015.411364

Mustafa Anis El-Sanfaz, Nor Haniza Sarmin, Sanaa Mohamed Saleh Omer
      On the probability that a group element fixes a set and its generalized conjugacy class graph
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 4, 161-167
      http://dx.doi.org/10.12988/ijma.2015.411336

Chao Zhang, Sui Huang
      Weighted composition followed by differentiation between weighted Bergman space and (H^\infty) on the unit ball
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 4, 169-176
      http://dx.doi.org/10.12988/ijma.2015.411348

Manseob Lee
      Various dynamical properties for symplectic diffeomorphisms
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 4, 177-182
      http://dx.doi.org/10.12988/ijma.2015.411361

Abdelaziz Tajmouati, Abdeslam El Bakkali, Mohamed Baba Mohamed Ahmed
      Common local spectral properties of bounded linear operators AT and SA such that BSA=ATB
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 4, 183-193
      http://dx.doi.org/10.12988/ijma.2015.411347

S. Robinson Chellathurai, S. Kavitha
      Some bounds on nil private edge domination number of a graph
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 4, 195-200
      http://dx.doi.org/10.12988/ijma.2015.411375


Journals | Books | Indexing and abstracting | Author guidelines | Open access